# SDR UALA2011053102668

- Difficulty date: May 31, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 69,944 hours, 26,598 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT PIT  STA 1580 RIGHT FLOOR FITTING HAS CORROSION AROUND SILL PLATE.  STARTED TO PICKUP HOLES ON NEW Z PANEL.
